# SDR KY72024F00005

- Difficulty date: February 29, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N509GU
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 33,938 hours, 30,269 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC PUMP #1 IN FLIGHT AND HAD TO RETURN TO DEN. REPAIRED RUDDER HYD LINE AND REPLACED #1 EDP.
